# SDR CALA2013081990543

- Difficulty date: August 18, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 44,436 hours, 18,061 cycles
- Engine: Iae V2522A5
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Sdac
- Part number: 350E5500201
- Part serial: 95
- Condition: Unknown
- Location: Nr 1 Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GREEN & YELLOW SYS LOW PRESSURE DISPLAYED ON UPPER ECAM SCREEN.  REPLACED SDAC 1 IAW AMM, ALL INDICATIONS NORMAL.
